Title
Reversal of head drop after discontinuation of olanzapine in a DLB patient Reversal of head drop after discontinuation of olanzapine in a DLB patient
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Faculty of Pharmaceutical, Biomedical and Veterinary Sciences . Biomedical Sciences
Publication type
article
Publication
Source (journal)
Movement disorders
Volume/pages
23(2008) :12 , p. 1760-1762
ISI
000259767500019
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We present a 72-year-oldpatient with probable diffuse Lewy body disease and visual hallucinations, who developed subacute reversible "dropped head syndrome" and parkinsonian signs after the introduction of olanzapine at a total daily dose of 10 mg. One week after olanzapine was withdrawn, the patient's posture started to improve. Further improvement was achieved after dopaminergic substitution. Clinical and electrophysiological observations might indicate neck extensor myopathy due to axial rigidity or focal neck dystonia, induced by dopamine receptor blockade.
E-info
https://repository.uantwerpen.be/docman/iruaauth/29524c/e400cb9579b.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259767500019&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259767500019&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259767500019&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle